AGIMFAST®120

Composition: Each film-coated tablet contains:
Fexofenadine hydrochloride . . . . . . . . . . .120 mg
Presentation:
Blister of 10 tablets, box of 2 blisters.
Indications:
Agimfast 120 is indicated for the treatment of symptoms associated with seasonal allergic rhinitis, such as sneezing, runny nose, itchy nose, palate and throat, itchy and red eye and watery eyes in adults and children over 12 years of age.

LIÊN HỆ MUA HÀNG HOẶC CẦN TƯ VẤN

error: Không được phép!